# SDR AT9900214

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND ON THE NR 1 ENGINE THRUST REVERSER AT THE FORWARD MATING FLANGE TO THE ENGINE COWLING WITH A CHAFED AREA APPROXIMATELY FIVE INCHES LONG THRU THE BASE OF THE METAL.  CUT OUT CHAFED AREA, FABRICATED, FORM FILLER AND INTERNAL DOUBLER, TREATED, PRIMED, AND INSTALLED CHAFED STRIP IAW DC9 SRM 51-30-2, 51-10-2, 51-10-4, AND RES NR 99560 AND RES NR 99562.
